# SDR 03FDEA01647

- Difficulty date: September 26, 2003
- Submitted: October 2, 2003
- Operation: Air carrier
- Aircraft: N469FE
- Make and model: Boeing 727-200
- Aircraft serial: 21581
- Aircraft time: 39,996 hours, 27,202 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 64833830
- Condition: Cracked
- Location: Bs 171.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FUEL TANK RIB, OB VERTICAL STIFFENER CRACKED, UPPER END, WS 171.5   BETWEEN STR 9 AND STR 10.  REMOVED DAMAGED VERTICAL RIB STIFFNER AT WS 171.5 BETWEEN STR 9 & 10 RIGHT.    DRILLED UP & INSTALLED NEW STIFFNER  (P/N 65-8338-30)  IAW SRM 51-30-5, SRM 51-30-2 &   SRM 51-40-4.
